RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Grigor'ev Dmitrii Yur'evich

Statistics Math-Net.Ru
Total publications: 39
Scientific articles: 37
Presentations: 4

Number of views:
This page:1548
Abstract pages:6751
Full texts:1978
References:322
Head Scientist Researcher
Doctor of physico-mathematical sciences (1985)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
E-mail:
Website: https://en.wikipedia.org/wiki/Dima_Grigoriev
Keywords: Algebraic Complexity.

Subject:

Algebra, Complexity

Biography

1979 PhD (Candidate of Sciences) in Physics and Mathematics
1985 Doctor of Science (higher doctorate)
1992 Head of Laboratory of algorithmic methods Leningrad Department of the Steklov Mathematical Institute
1992–1998 Full Professor at Penn State University
1998 Research Director at CNRS, University of Rennes 1
2008 Research Director at CNRS, Laboratory Paul Painleve University Lille 1, France

   
Main publications:
  1. Dima Grigoriev, Vladimir V. Podolskii, “Complexity of tropical and min-plus linear prevarieties”, Computational Complexity, 24:1 (2015), 31–64  mathnet  crossref  mathscinet
  2. D. Grigoriev, V. V. Podolskii, “Tropical effective primary and dual Nullstellensatz”, Leibniz International Proc. in Inform., 30 (2015), 379–391  mathscinet
  3. Dima Grigoriev, “Analogue of Newton.Puiseux series for non-holonomic D-modules and factoring”, Mosc. Math.Journal, 9:4 (2009), 775–800  mathscinet
  4. D. Yu. Grigorev, A. L. Chistov, “Slozhnost standartnogo bazisa D-modulya”, Algebra i analiz, 20:5 (2008), 41–82  mathnet  mathscinet
  5. D. Grigoriev, S. Fomin, G. Koshevoy, “Subtraction-free complexity, cluster transformations, and spanning trees”, Found. Comput. Math., 16 (2016), 1–31  crossref  mathscinet

http://www.mathnet.ru/eng/person11043
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/208676

Publications in Math-Net.Ru
1. Tropical effective primary and dual nullstellensätze
Dima Grigoriev, Vladimir V. Podolskii
Discrete Comput. Geom., 59:3 (2018),  507–552
2. Tropical Combinatorial Nullstellensatz and Fewnomials Testing
D. Yu. Grigor'ev, V. V. Podolskii
Lecture Notes in Comput. Sci., 10472 (2017),  284–297
3. Complexity of tropical and min-plus linear prevarieties
Dima Grigoriev, Vladimir V. Podolskii
Comput. Complexity, 24:1 (2015),  31–64
4. Tropical effective primary and dual Nullstellensátz
D. Grigoriev, V. V. Podolskii
Leibniz Internat. Proc. in Inform., 30 (2015),  379–391
5. Analogue of Newton–Puiseux series for non-holonomic $D$-modules and factoring
Dima Grigoriev
Mosc. Math. J., 9:4 (2009),  775–800
6. Algebraic cryptography: new constructions and their security against provable break
D. Grigoriev, A. Kojevnikov, S. J. Nikolenko
Algebra i Analiz, 20:6 (2008),  119–147
7. Complexity of the Standard Basis of a $D$-Module
D. Yu. Grigoriev, A. L. Chistov
Algebra i Analiz, 20:5 (2008),  41–82
8. Instability, complexity, and evolution
S. Vakulenko, D. Grigoriev
Zap. Nauchn. Sem. POMI, 360 (2008),  31–69
9. Time hierarchies for cryptographic function inversion with advice
E. A. Hirsch, D. Yu. Grigor'ev, K. V. Pervyshev
Zap. Nauchn. Sem. POMI, 358 (2008),  54–76
10. Evolution in random environment and structural instability
S. A. Vakulenko, D. Yu. Grigor'ev
Zap. Nauchn. Sem. POMI, 325 (2005),  28–60
11. Complexity of semialgebraic proofs
D. Yu. Grigor'ev, E. A. Hirsch, D. V. Pasechnik
Mosc. Math. J., 2:4 (2002),  647–679
12. On non-abelian homomorphic public-key cryptosystems
D. Yu. Grigor'ev, I. N. Ponomarenko
Zap. Nauchn. Sem. POMI, 293 (2002),  39–58
13. Public-key cryptography and invariant theory
D. Yu. Grigor'ev
Zap. Nauchn. Sem. POMI, 293 (2002),  26–38
14. Testing the shift-equivalence of polynomials using quantum machines
D. Yu. Grigor'ev
Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 34 (2001),  98–116
15. Double-exponential growth of the number of vectors of solutions of polynomial systems
D. Yu. Grigor'ev
Zap. Nauchn. Sem. POMI, 277 (2001),  47–52
16. Computation of a path with a minimal number of links in a given homotopy class between semi-algebraic obstacles in the plane
D. Yu. Grigor'ev, A. O. Slisenko
Algebra i Analiz, 10:2 (1998),  124–147
17. Deviation theorems for pfaffian sigmoids
D. Yu. Grigoriev
Algebra i Analiz, 6:1 (1994),  127–131
18. Deviation theorems for solutions of linear ordinary differential equations and applications to parallel complexity of sigmoids
D. Yu. Grigoriev
Algebra i Analiz, 6:1 (1994),  110–126
19. Complexity of irreducibility testing for a system of linear ordinary differential equations
D. Yu. Grigor'ev
Zap. Nauchn. Sem. LOMI, 192 (1991),  60–68
20. Complexity of solving linears systems in the rings of differential operators
D. Yu. Grigor'ev
Zap. Nauchn. Sem. LOMI, 192 (1991),  47–60
21. Finding connected components of a semialgebraic set in subexponential time
N. N. Vorobjov (jr.), D. Yu. Grigor'ev
Zap. Nauchn. Sem. LOMI, 192 (1991),  3–46
22. Complexity of computations in commutative division of the USSR Academy of Sciences
D. Yu. Grigor'ev
Mat. Zametki, 46:1 (1989),  96–104
23. Complexity of factoring and GCD calculating for linear ordinary differential operators
D. Yu. Grigor'ev
Zap. Nauchn. Sem. LOMI, 176 (1989),  68–103
24. Complexity of quantifier elimination in the theory of ordinary differentially closed fields
D. Yu. Grigor'ev
Zap. Nauchn. Sem. LOMI, 176 (1989),  53–67
25. Complexity of deciding the first-order theory of real closed fields
D. Yu. Grigor'ev
Zap. Nauchn. Sem. LOMI, 174 (1988),  53–100
26. Solving systems of polynomial inequalities over real closed fields in subexponential time
N. N. Vorobjov (Jr.), D. Yu. Grigor'ev
Zap. Nauchn. Sem. LOMI, 174 (1988),  3–36
27. The complexity of the decision problem for the first order theory of algebraically closed fields
D. Yu. Grigor'ev
Izv. Akad. Nauk SSSR Ser. Mat., 50:5 (1986),  1106–1120
28. Factoring polynomials over a finite field and solving systems of algebraic equations
D. Yu. Grigor'ev
Zap. Nauchn. Sem. LOMI, 137 (1984),  20–79
29. Lower hounds in the algebraic computational complexity
D. Yu. Grigor'ev
Zap. Nauchn. Sem. LOMI, 118 (1982),  25–82
30. On the complexity of the “wild” matrix problems and of the isomorphism of algebras and of graphs
D. Yu. Grigor'ev
Zap. Nauchn. Sem. LOMI, 105 (1981),  10–17
31. The rank of a pair of matrices and convolution
D. Yu. Grigor'ev
Uspekhi Mat. Nauk, 34:2(206) (1979),  193–194
32. Two reductions of graph isomorphism to problems for polynomials
D. Yu. Grigor'ev
Zap. Nauchn. Sem. LOMI, 88 (1979),  56–61
33. Time bounds of multidimensional Turing machines
D. Yu. Grigor'ev
Zap. Nauchn. Sem. LOMI, 88 (1979),  47–55
34. Relation between rank and multiplicative complexity of a bilinear form over a commutative Noetherian ring
D. Yu. Grigor'ev
Zap. Nauchn. Sem. LOMI, 86 (1979),  66–81
35. The algebraic complexity of computing a family of bilinear forms
D. Yu. Grigor'ev
Zh. Vychisl. Mat. Mat. Fiz., 19:3 (1979),  563–580
36. Imbedding theorems for Turing machines of different dimensions and Kolmogorov's algorithms
D. Yu. Grigor'ev
Dokl. Akad. Nauk SSSR, 234:1 (1977),  15–18
37. Problem of path connections in graphs
D. Yu. Grigor'ev
Zap. Nauchn. Sem. LOMI, 68 (1977),  26–29
38. A lower bound for the computational complexity of a set of disjunctives in a monotone basis
D. Yu. Grigor'ev
Zap. Nauchn. Sem. LOMI, 68 (1977),  19–25
39. Application of separability and independence notions for proving lower bounds of circuit complexity
D. Yu. Grigor'ev
Zap. Nauchn. Sem. LOMI, 60 (1976),  38–48
40. Kolmogoroff algorithms are stronger than turing machines
D. Yu. Grigor'ev
Zap. Nauchn. Sem. LOMI, 60 (1976),  29–37
41. On the algebraic complexity of a pair of bilinear forms
D. Yu. Grigor'ev
Zap. Nauchn. Sem. LOMI, 47 (1974),  159–163

42. Nikolai Aleksandrovich Shanin (obituary)
M. A. Vsemirnov, È. A. Hirsch, D. Yu. Grigor'ev, G. V. Davydov, E. Ya. Dantsin, I. D. Zaslavskii, È. F. Karavaev, B. Yu. Konev, N. K. Kossovskii, V. A. Lifschitz, M. Margenstern, Yu. V. Matiyasevich, G. E. Mints, V. P. Orevkov, R. Pliuškevičius, A. O. Slisenko, S. V. Solov'ev, V. P. Chernov
Uspekhi Mat. Nauk, 68:4(412) (2013),  173–176
43. Nikolai Aleksandrovich Shanin (on his 80th birthday)
M. A. Vsemirnov, E. A. Hirsch, D. Yu. Grigor'ev, G. V. Davydov, E. Ya. Dantsin, A. A. Ivanov, B. Yu. Konev, V. A. Lifshits, Yu. V. Matiyasevich, G. E. Mints, V. P. Orevkov, A. O. Slisenko
Uspekhi Mat. Nauk, 56:3(339) (2001),  181–184

Presentations in Math-Net.Ru
1. Проблема P-NP и сложность задач компьютерной алгебры
D. Yu. Grigor'ev
Meetings of the St. Petersburg Mathematical Society
May 7, 2013 17:30
2. Nash conjecture for binomial varieties and multidimensional Euclidean algorithm
D. Grigoriev
Mathematics - XXI century. PDMI 70th anniversary
September 15, 2010 13:30   
3. Сложностная криптография: полные криптосистемы с открытым ключом
E. A. Hirsch, D. Yu. Grigor'ev, K. V. Pervyshev
Meetings of the Moscow Mathematical Society
April 11, 2006
4. Algebraic methods in cryptography
D. Yu. Grigoriev
General Mathematics Seminar of the St. Petersburg Division of Steklov Institute of Mathematics, Russian Academy of Sciences
December 23, 2004

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019